Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On certain limit theorems of the theory of probability


Authors: P. Erdös and M. Kac
Journal: Bull. Amer. Math. Soc. 52 (1946), 292-302
DOI: https://doi.org/10.1090/S0002-9904-1946-08560-2
This work is cited by: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 1011--1020
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 12 (1948), 1162--1170
MathSciNet review: 0015705
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08560-2

American Mathematical Society